Groupes réductifs

Armand Borel; Jacques Tits

Publications Mathématiques de l'IHÉS (1965)

  • Volume: 27, page 55-151
  • ISSN: 0073-8301

How to cite

top

Borel, Armand, and Tits, Jacques. "Groupes réductifs." Publications Mathématiques de l'IHÉS 27 (1965): 55-151. <http://eudml.org/doc/103858>.

@article{Borel1965,
author = {Borel, Armand, Tits, Jacques},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {fre},
pages = {55-151},
publisher = {Institut des Hautes Études Scientifiques},
title = {Groupes réductifs},
url = {http://eudml.org/doc/103858},
volume = {27},
year = {1965},
}

TY - JOUR
AU - Borel, Armand
AU - Tits, Jacques
TI - Groupes réductifs
JO - Publications Mathématiques de l'IHÉS
PY - 1965
PB - Institut des Hautes Études Scientifiques
VL - 27
SP - 55
EP - 151
LA - fre
KW - algebraic geometry
UR - http://eudml.org/doc/103858
ER -

References

top
  1. [1] BOREL (A.), Groupes linéaires algébriques, Annals of Math. (2), 64, 1956, 20-80. Zbl0070.26104MR19,1195h
  2. [2] BOREL (A.)Ensembles fondamentaux pour les groupes arithmétiques, Coll. sur la théorie des groupes algébriques, Bruxelles, 1962, 23-40. Zbl0161.02603MR26 #6173
  3. [3] BOREL (A.)Some finiteness properties of adele groups over number fields, Publ. Math., I.H.E.S., n° 16 (1963), 101-126. Zbl0135.08902MR34 #2578
  4. [4] BOREL (A.) et HARISH-CHANDRA, Arithmetic subgroups of algebraic groups, Annals of Math. (2), 75 (1962), 485-535. Zbl0107.14804MR26 #5081
  5. [5] BOREL (A.) et SERRE (J.-P.), Théorèmes de finitude en cohomologie galoisienne, Comm. Math. Helv., 39 (1964), 111-164. Zbl0143.05901MR31 #5870
  6. [6] BOURBAKI (N.), Groupes et algèbres de Lie, chap. II : «Systèmes de racines» (à paraître). Zbl0483.22001
  7. [7] CHEVALLEY (C.), Theory of Lie groups, Princeton University Press, Princeton 1946. Zbl0063.00842
  8. [8] CHEVALLEY (C.)Théorie des groupes de Lie, II : «Groupes algébriques», Act. Sci. Ind., n° 1151, Hermann, Paris, 1951 ; III : «Théorèmes généraux sur les algèbres de Lie», Act. Sci. Ind., n° 1226, Hermann, Paris, 1955. Zbl0054.01303
  9. [9] CHEVALLEY (C.), Sur certains groupes simples, Tohoku Math. Jour. (2), 7 (1955), 14-66. Zbl0066.01503MR17,457c
  10. [10] CHEVALLEY (C.)Séminaire sur la classification des groupes de Lie algébriques, 2 vol., Paris, 1958 (notes polycopiées). 
  11. [11] DEMAZURE (M.) et GROTHENDIECK (A.), Schémas en groupes, I.H.E.S., 1964 (notes polycopiées). MR34 #7517
  12. [12] GODEMENT (R.), Groupes linéaires algébriques sur un corps parfait, Sém. Bourbaki, n° 206, Paris, 1960. Zbl0119.27206
  13. [13] HELGASON (S.), Differential Geometry and Symmetric Spaces, Acad. Press, New York, 1962. Zbl0111.18101MR26 #2986
  14. [14] JACOBSON (N.), Lie algebras, Intersc. tracts in pure math., 10, Interscience publ., New York, 1962. Zbl0121.27504MR26 #1345
  15. [15] KNESER (M.), Erzeugende und Relationen verallgemeinerter Einheitsgruppen, Jour. f. reine u. ang. Mat., 214/15 (1964), 345-349. Zbl0141.02603MR28 #5067
  16. [16] LANG (S.), Algebraic groups over finite fields, Amer. J. Math., 78 (1956), 555-563. Zbl0073.37901MR19,174a
  17. [17] LANG (S.)Introduction to algebraic geometry, Intersc. tracts in pure math., 5, Interscience publ., New York, 1958. Zbl0095.15301MR20 #7021
  18. [18] MATSUMOTO (H.), Quelques remarques sur les groupes algébriques réels, Proc. Japan. Ac., 40 (1964), 4-7. Zbl0163.27501MR29 #3574
  19. [19] MATSUMOTO (H.)Self-adjoint group, Ann. of Math. (2), 62 (1955), 44-45. Zbl0065.01404MR16,1088a
  20. [20] MOSTOW (G. D.), Fully reducible subgroups of algebraic groups, Amer. Jour. Math., 78 (1956), 200-221. Zbl0073.01603MR19,1181f
  21. [21] ONO (T.), Arithmetic of algebraic tori, Ann. of Math., (2), 74 (1961), 101-139. Zbl0119.27801MR23 #A1640
  22. [22] ROSENLICHT (M.), Some basic theorems on algebraic groups, Amer. Jour. Math., 78 (1956), 401-443. Zbl0073.37601MR18,514a
  23. [23] ROSENLICHT (M.)Some rationality questions on algebraic groups, Annali di Mat. (IV), 43 (1957), 25-50. Zbl0079.25703MR19,767h
  24. [24] ROSENLICHT (M.)Extensions of vector groups by abelian varieties, Amer. Jour. Math., 80 (1958), 685-714. Zbl0091.33303MR20 #5780
  25. [25] ROSENLICHT (M.)On quotient varieties and the affine embedding of certain homogeneous spaces, Trans. Amer. Math. Soc., 101 (1961), 211-223. Zbl0111.17902MR24 #A732
  26. [26] ROSENLICHT (M.)Questions of rationality for solvable algebraic groups over nonperfect fields, Annali di Math. (IV), 61 (1963), 97-120. Zbl0126.16901MR28 #2113
  27. [27] SATAKE (I.), On representations and compactifications of symmetric Riemannian spaces, Annals of Math. (2), 71 (1960), 77-110. Zbl0094.34603MR22 #9546
  28. [28] SATAKE (I.)On the theory of reductive algebraic groups over a perfect field, Jour. Math. Soc. Japan, 15 (1963), 210-235. Zbl0123.25201MR27 #1438
  29. [29] SERRE (J.-P.), Représentations linéaires et espaces homogènes kähleriens des groupes de Lie compacts, Sém. Bourbaki, n° 100, Paris, 1954. Zbl0121.16203
  30. [30] SERRE (J.-P.)Corps locaux, Act. Sci. Ind., n° 1296, Paris, Hermann, 1962. Zbl0137.02601MR27 #133
  31. [31] TITS (J.), Sur certaines classes d'espaces homogènes de groupes de Lie, Mém. Acad. Royale Belgique, 29 (3) (1955). Zbl0067.12301MR17,874f
  32. [32] TITS (J.)Sur la classification des groupes algébriques semi-simples, C.R. Acad. Sci. Paris, 249 (1959), 1438-1440. Zbl0201.36701MR21 #5697
  33. [33] TITS (J.)Théorème de Bruhat et sous-groupes paraboliques, C.R. Acad. Sci. Paris, 254 (1962), 2910-2912. Zbl0105.02201MR25 #2149
  34. [34] TITS (J.)Groupes algébriques semi-simples et géométries associées, Coll. alg. top. found. geom. Utrecht (1959), 175-192, Pergamon Press, Oxford, 1962. Zbl0105.12903
  35. [35] TITS (J.)Groupes semi-simples isotropes, Coll. sur la théorie des groupes algébriques, Bruxelles, 1962, 137-147. Zbl0154.02601MR26 #6174
  36. [36] TITS (J.)Groupes simples et géométries associées, Proc. Int. Congr. Math. Stockholm, 1962, 197-221. Zbl0131.26502
  37. [37] WEIL (A.), The field of definition of a variety, Amer. Jour. Math., 78 (1956), 509-524. Zbl0072.16001MR18,601a
  38. [38] WEIL (A.)Adeles and algebraic groups (Notes by M. DEMAZURE and T. ONO), The Institute for Advanced Study, Princeton, 1961. 
  39. [39] WEIL (A.)Foundations of algebraic geometry, Amer. Math. Soc. Colloquium Publ., n° 29, 2e éd., 1962. Zbl0168.18701
  40. [40] WHITNEY (H.), Elementary structure of real algebraic varieties, Annals of Math. (2), 66 (1957), 545-556. Zbl0078.13403MR20 #2342

Citations in EuDML Documents

top
  1. Claire Delaroche, Alexandre Kirillov, Sur les relations entre l'espace dual d'un groupe et la structure de ses sous-groupes fermés
  2. Thierry Vust, Opération de groupes réductifs dans un type de cônes presque homogènes
  3. I. N. Bernstein, A. V. Zelevinsky, Induced representations of reductive 𝔭 -adic groups. I
  4. Gopal Prasad, Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits
  5. Armand Borel, Cohomologie de certains groupes discrets et laplacien p -adique
  6. Jacques Tits, Sur les constantes de structure et le théorème d'existence des algèbres de Lie semi-simples
  7. Armand Borel, Stable real cohomology of arithmetic groups
  8. W. Casselman, The unramified principal series of p -adic groups. I. The spherical function
  9. Liang-Chi Tsao, The rationality of the Fourier coefficients of certain Eisenstein series on tube domains (I)
  10. G. Van Dijk, Harmonic analysis on reductive p -adic groups

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.